Maxigesic 16 Tablets

img-maxigesic

MAXIGESIC is a patented combination of Paracetamol (500mg) and Ibuprofen (150mg), two tried and trusted active ingredients that work together in different, complementary ways to relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.

Category: